# SDR 9600509878

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Engine: Pwa JT8D17
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Contl Syst
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE WOULD NOT DEVELOP TARGET EPR FOR TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE TRIMMED THE ENGINE AND SUBSEQUENT RUNUP WAS SATISFACTORY.
